| Model Number |
M00545840 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an rx needle knife xl was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, as the nurse opened the device, the needle was bent.The procedure was completed with another device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of needle bent.